# SDR AALA980272

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CRACKED AT FORWARD ENTRY DOOR LOWER HINGE CUT-OUT.  INSTALLED REPAIR DOUBLER PER SB 727-53-0198.  TST:  48,140 HOURS.  CYCLES:  23,835.  (X)
